Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 217, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 9, 2006, 3:18 PM CDT for Mobile County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2006, 3:18 PM CDT (20:18 UTC)
- Expired
- Aug 9, 2006, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Mobile County, AL
The radar
The Mobile radar (KMOB), 26 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:20 PM CDT | HAIL 1 | Satsuma, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 092018
SVRMOB
ALC097-092100-
/O.NEW.KMOB.SV.W.0217.060809T2018Z-060809T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CDT WED AUG 9 2006
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOBILE COUNTY IN SOUTHWEST ALABAMA
* UNTIL 400 PM CDT
* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SATSUMA...OR ABOUT 11 MILES NORTH OF DOWNTOWN MOBILE...AND MOVING
WEST AT 10 MPH.
* THE SEVERE THUNDERSTORM AFFECT THE FOLLOWING AREAS...
SARALAND AND CELESTE BY 330 PM CDT
CHICKASAW BY 335 PM CDT
I65 AND AL 158 BY 340 PM CDT
EIGHT MILE AND WHISTLER BY 345 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3091 8797 3089 8800 3083 8796 3079 8803
3075 8803 3070 8809 3079 8820 3083 8820
3097 8812 3097 8799
$$2 follow-up statements
000
WWUS54 KMOB 092040
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CDT WED AUG 9 2006
ALC097-092100-
/O.CON.KMOB.SV.W.0217.000000T0000Z-060809T2100Z/
MOBILE AL-
339 PM CDT WED AUG 9 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
CENTRAL MOBILE COUNTY...
AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CELESTE...OR ABOUT 12 MILES NORTH OF DOWNTOWN MOBILE...MOVING WEST AT
10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KUSHLA...SARALAND...PROCHARD AND SATSUMA.
LAT...LON 3084 8801 3082 8804 3076 8800 3070 8804
3066 8807 3072 8824 3076 8824 3090 8816
3090 8803
$$000
WWUS54 KMOB 092059
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT WED AUG 9 2006
ALC097-092109-
/O.EXP.KMOB.SV.W.0217.000000T0000Z-060809T2100Z/
MOBILE AL-
359 PM CDT WED AUG 9 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE COUNTY EXPIRES
AT 400 PM CDT...
LAT...LON 3084 8801 3082 8804 3076 8800 3070 8804
3066 8807 3072 8824 3076 8824 3090 8816
3090 8803
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:32 AM CDT, 10 hours 46 minutes earlier.
Area forecast discussion, Aug 9, 4:32 AM CDT, 10 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
432 AM CDT WED AUG 9 2006
.SYNOPSIS...FOR THE CURRENT FORECAST...SEVERAL ITEMS TO DEAL WITH IN AN
ACTIVE UPPER PATTERN. CURRENTLY...A STRONG UPPER RIDGE WAS LOCATED
OVER THE SOUTHERN PLAINS/LOWER MISS RIVER VALLEY. A SERIES OF
SHORTWAVES MOVING OVER THE NORTHERN CONUS/CA HAVE DUG A TROUGH OFF THE
EAST COAST. THESE SHORTWAVES...ROTATING AROUND AN UPPER LOW ALONG THE
NORTHERN BRITISH COLUMBIA COAST. OF IMMEDIATE INTEREST TO THE CURRENT
FORECAST IS A SHORTWAVE OVER THE FL GULF COAST...CURRENTLY ON A
WESTERLY TRACK TO OVER THE GULF OF MX. SURFACE HIGH PRESSURE OVER THE
NORTHERN CONUS HAS SHIFTED EAST OVER THE LAST DAY....TO OVER THE
GREAT LAKES/MID ATLANTIC REGION...WITH RIDGE STRETCHING WEST OVER THE
SOUTHEASTERN CONUS STARTING TO WEAKEN...AS SURFACE FRONT/TROUGH HAS
BEEN SHIFTED SOUTH OVER THE EASTERN CONUS TO OVER TN/NC ACCORDING TO THE
1 AM SURFACE ANALYSIS. AIRMASS OVER THE SOUTHEASTERN CONUS AND LOWER
MISS RIVER VALLEY STILL GENERALLY HUMID...NEAR THE COAST...WITH PRECIP
H20 LEVELS AROUND 2 OR MORE...THOUGH AN AREA OF DRIER AIR (PRECIP
H20 VALUES AROUND 1.6-1.7 ACCORDING TO LAST NIGHTS SOUNDINGS) WAS
NOTED OVER INLAND AL/GA AND THE ATLANTIC COAST OF FL.
&&
.SHORT TERM...AN UPPER HIGH PRESSURE RIDGE EXTENDING EAST FROM THE
SOUTHERN PLAINS ACROSS THE SOUTHEAST CONUS WILL PERSIST OVER THE NEXT
24 HOURS. WEAK IMPULSES WILL AGAIN MOVE SOUTHWEST ACROSS THE FORECAST
ALONG THE EASTERN PERIPHERY OF THE RIDGE. THE LOW AND MID CLOUDS HAVE
DISSIPATED AND THE CIRRUS REMNANTS FROM YESTERDAYS CONVECTION
CONTINUES TO THIN. STRONG INSULATION THIS MORNING SHOULD ALLOW
CONVECTIVE TEMPERATURES TO BE REACH AROUND NOON. SHOWER AND
THUNDERSTORM COVERAGE WILL THEN INCREASE DURING THE AFTERNOON HOURS.
BOTH THE NAM AND GFS AGREE IN THE TIMING OF THE STRONGEST MID/UPPER
LEVEL DISTURBANCE LATE IN THE AFTERNOON...SO THE STRONGEST STORMS
SHOULD OCCUR ON THE DRIVE HOME. WEAK STEERING WINDS WILL ALLOW STORMS
TO MOVE SOUTHWEST AT ONLY 5 TO 10 MPH...SO LOCALIZED MINOR FLOODING
OF STREETS AND SMALL STREAMS AREA LIKELY. HIGH TEMPERATURES INLAND
YESTERDAY WERE ABOVE MAV GUIDANCE AS EXPECTED...AND WILL GO WITH
PERSISTENCE. LEANED TOWARD THE WARMER NAM SOLUTION WHICH HAS HIGH
TEMPERATURES ABOUT 2 TO 5 DEGREES HIGHER THAN THE GFS ACROSS THE
INLAND AREAS. SCATTERED ACTIVITY WILL REMAIN EARLY IN THE EVENING
UNTIL THE DISTURBANCE MOVES OUT OF THE AREA...WITH CLEARING SKIES AND
ISOLATED FOG AFTER MIDNIGHT. /22
.LONG TERM(THURSDAY THROUGH WEDNESDAY)...BY SUNRISE
THURSDAY...MODELS ARE ADVERTISING UPPER LOW CURRENTLY OVER FL HAS
MOVED TO OVER THE WESTERN GULF OF MX. UPPER RIDGE OVER THE SOUTHERN
PLAINS/LOWER MISS RIVER VALLEY HAS WEAKENED DUE TO THE ONSLAUGHT OF
UPPER ENERGY MOVING ACROSS THE NORTHERN HALF OF THE CONUS. MODELS
ADVERTISING THIS SHORTWAVE CONTINUING TO MOVE WEST TO OVER TX BEFORE
TAKING A NORTHWARD PATH AROUND THE SUBTROPICAL RIDGE...WHICH HAS
BEGUN TO STRENGTHEN FRIDAY NIGHT INTO SATURDAY. THE RIDGE OVER THE
SOUTHERN PLAINS GETS WIPED OUT THROUGH SUNDAY...AS A COMBINATION OF
SHORTWAVE ENERGY DIGGING TROUGH OVER THE WEST COAST AND SHORTWAVE
OVER TX WASHES IT OUT. SUBTROPICAL RIDGE REBUILDS OVER THE NORTH-
CENTRAL GULF/LOWER MISS RIVER VALLEY BY THE END OF THE
WEEKEND...BUILDING INTO MID WEEK.
AT THE SURFACE...UPPER DYNAMICS MOVE THE GREAT LAKES HIGH
SOUTHEASTWARD TO OFF THE EAST COAST BY THURSDAY MORN...WITH SURFACE
FRONT GETTING AN INSIGNIFICANT PUSH SOUTH THE RIDGE OVER THE
SOUTHEASTERN CONUS GETS SHOVED SOUTH...THOUGH...TO OVER THE GULF OF
MX...WITH A MORE SOUTHWESTERLY FLOW BY SUNRISE THURSDAY. RIDGE OVER
THE GULF REMAINS PRETTY MUCH STATIONARY INTO THE WEEKEND...WHEN
ANOTHER SHORTWAVE SYSTEM PUSHES BUILDING HIGH PRESSURE OVER THE
GREAT LAKES SOUTHEAST...AND THE SURFACE FRONT/TROUGH TO OVER THE
NORTHEASTERN GULF SUNDAY NIGHT INTO MONDAY. BY MID WEEK...SURFACE HIGH
HAS PUSHED OVER THE SOUTHEASTERN CONUS...WITH FRONT OVER THE SOUTHERN
GULF.
FOR THE FORECAST...STARTED THE LONG TERM WITH A LEAN TOWARDS THE
WARMER OF THE MAV/MET MOS...THEN PRETTY MUCH STUCK WITH THE MAV/MEX
NUMBERS FRIDAY ON. FOR POPS...WITH A QUITE A BIT OF RANGE WITH THE
POPS THURS INTO FRIDAY (DEPENDING UPON THE SOUTHWARD PUSH OF THE
SURFACE FRONT AND THE OP GFS BEING ON THE DRY SIDE OF THE AVERAGE)...HAVE
GONE WITH A BLENDED APPROACH.
&&
.MARINE...WEST-EAST ORIENTED HIGH PRESSURE RIDGE ACROSS NORTHERN
GULF WILL RESULT IN A NEARLY NON-EXISTENT SYNOPTIC FLOW AGAIN TODAY.
THE RIDGE WILL EVENTUALLY SAG SOUTH ACROSS THE CENTRAL GULF THE
LATTER HALF OF THE WEEK...WITH A LIGHT TO OCCASIONAL MODERATE WEST
TO SOUTHWEST FLOW DEVELOPING ACROSS THE COASTAL WATERS. SEAS 1 TO 2
FEET WILL REBUILD TO 2 TO 3 FEET ONCE THE SUSTAINED SYNOPTIC FLOW
RESUMES. /22
&&
.FIRE WEATHER...WITH HOT TEMPS AND RH VALUES DROPPING WELL BELOW
SEASONAL...RED FLAG WARNING IS IN EFFECT FOR WILCOX...BUTLER AND
CRENSHAW COUNTIES. AS RIDGE WEAKENS...TEMPS WILL NOT BE QUITE AS
HIGH...THOUGH STILL EXPECTING AFTERNOON DEWPOINTS TO FALL BELOW
SEASONAL...AM NOT EXPECTING RH VALUES TO FALL QUITE AS LOW AS THEY
HAVE THE LAST SEVERAL DAYS. LACK OF RAIN IS A PROBLEM...WITH A LARGE
DEFICIT (MORE THAN THE COAST) TO MAKE UP. LIGHT TRANSPORT WINDS ARE
HELPING TO KEEP DISPERSIONS FROM GETTING OUT OF HAND...EVEN WITH A
DEEP MIXING LAYER.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 94 76 93 76 92 / 50 30 40 30 40
PENSACOLA 92 77 91 77 91 / 40 30 40 20 40
DESTIN 89 78 91 79 89 / 40 20 40 30 40
EVERGREEN 98 74 93 74 94 / 40 30 60 30 50
WAYNESBORO 99 73 94 72 94 / 30 40 50 30 40
CAMDEN 100 74 96 74 94 / 30 30 50 30 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CRENSHAW...AND WILCOX.
FL...NONE.
MS...NONE.
GM...NONE.
&&
16/22Hazardous weather outlook, Aug 9, 5:45 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT WED AUG 9 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 545 AM CDT WED AUG 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. INITIAL THUNDERSTORM DEVELOPMENT WILL BEGIN LATE THIS MORNING...WITH COVERAGE EXPANDING DURING THE AFTERNOON HOURS. THE STRONGEST STORMS ARE EXPECTED TO OCCUR IN THE LATE AFTERNOON AND EARLY EVENING HOURS AS UPPER LEVEL SUPPORT APPROACHES FROM THE EAST. A FEW OF THE STORMS COULD BECOME STRONG WITH WIND GUST OF 35 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN. MOVEMENT OF THE STORMS WILL BE SOUTHWEST AT ONLY 5 TO 10 MPH...SO LOCALIZED MINOR FLOODING OF STREETS AND SMALL STREAMS WILL LIKELY OCCUR. THE THUNDERSTORMS WILL WEAKEN GRADUALLY AND DISSIPATE LATE IN THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD SEVERE OR HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 9, 12:25 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1225 PM CDT WED AUG 9 2006 FLZ004-006-091800- COASTAL OKALOOSA-COASTAL SANTA ROSA- 1225 PM CDT WED AUG 9 2006 ...SCATTERED STRONG THUNDERSTORMS ARE BEING DETECTED OVER OKALOOSA AND SANTA ROSA COUNTIES... AT 1225 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS FROM JUST NORTH OF NICEVILLE TO BETWEEN BELFOREST AND NAVARRE. THESE STORMS ARE MOVING WEST AT 8 MPH. THE STRONGEST STORM WAS DETECTED 11 MILES SOUTHEAST OF HAROLD...ALSO MOVING WEST AT 8 MPH. THE PRIMARY THREATS FROM THESE STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD BRING DOWN A FEW TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAS PASSED.
Local storm report, Aug 9, 2:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
249 PM CDT WED AUG 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL ELBERTA 30.41N 87.60W
08/09/2006 E1.75 INCH BALDWIN AL BROADCAST MEDIA
0145 PM TSTM WND DMG 4 E BUTLER 32.09N 88.15W
08/09/2006 CHOCTAW AL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN EAST OF BUTLER.
0220 PM HAIL TILLMANS CORNER 30.59N 88.17W
08/09/2006 E0.50 INCH MOBILE AL TRAINED SPOTTER
0115 PM LIGHTNING VALPARAISO 30.51N 86.50W
08/09/2006 OKALOOSA FL EMERGENCY MNGR
*** 6 INJ *** SIX PEOPLE WERE STRUCK BY LTG AND
TRANSPORTED TO HOSPITAL.
&&
GBSpecial weather statement, Aug 9, 3:06 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 306 PM CDT WED AUG 9 2006 ALZ056>060-092100- ESCAMBIA-COVINGTON-CONECUH-BUTLER-CRENSHAW- INCLUDING THE CITIES OF...ANDALUSIA...BREWTON...EVERGREEN AND LUVERNE... 306 PM CDT WED AUG 9 2006 ...ISOLATED STRONG STORMS NOW DEVELOPING OVER PORTIONS OF CRENSHAW AND BUTLER COUNTIES... ...SCATTERED STRONG THUNDERSTORMS ARE INCREASING IN COVERAGE OVER INTERIOR SOUTH ALABAMA... AT 305 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS INCREASING IN COVERAGE OVER INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA. THE STRONGEST THUNDERSTORMS WERE NOTED OVER PORTIONS OF CRENSHAW AND BUTLER COUNTIES. THE STRONGEST OF THESE WAS 4 MILES WEST OF PIGEON CREEK...MOVING WEST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BROOKS...BROOKLYN...SHREVE...ROBERTS...AVANT...GREENVILLE... CHAPMAN AND WALD THROUGH 400 PM CDT. THE STRONGER STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING GUSTY WINDS AROUND 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING STRIKES. THE STORMS WILL CONTINUE MOVING WEST AT 10 TO 15 MPH. ADDITIONAL STRONG STORMS WILL FORM OVER INTERIOR SOUTH ALABAMA THROUGH THE AFTERNOON HOURS. A FEW SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:40 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 35 min |
| Aug 9, 1:11 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| Aug 9, 1:34 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 41 min |
| Aug 9, 1:45 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Aug 9, 2:06 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 39 min |
| Aug 9, 2:25 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 65 min |
| Aug 9, 2:26 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Aug 9, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 24 min |
| Aug 9, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 22 min |
| Aug 9, 4:38 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 21 min |
| Aug 9, 4:42 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.